RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 97–106 (Mi umn2484)  

This article is cited in 12 scientific papers (total in 12 papers)

The analytic generalized Hopf invariant. Many-valued functionals

S. P. Novikov


Full text: PDF file (547 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 113–124

Bibliographic databases:

UDC: 517.43
MSC: 55Q25
Received: 30.04.1984

Citation: S. P. Novikov, “The analytic generalized Hopf invariant. Many-valued functionals”, Uspekhi Mat. Nauk, 39:5(239) (1984), 97–106; Russian Math. Surveys, 39:5 (1984), 113–124

Citation in format AMSBIB
\Bibitem{Nov84}
\by S.~P.~Novikov
\paper The~analytic generalized Hopf invariant. Many-valued functionals
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 97--106
\mathnet{http://mi.mathnet.ru/umn2484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764010}
\zmath{https://zbmath.org/?q=an:0619.58002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..113N}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 113--124
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500006}


Linking options:
  • http://mi.mathnet.ru/eng/umn2484
  • http://mi.mathnet.ru/eng/umn/v39/i5/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Novikov, “Construction of two-dimensional Schrödinger operator with given scattering amplitude at fixed energy”, Theoret. and Math. Phys., 66:2 (1986), 154–158  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Vedenyapin, “Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function”, Russian Math. Surveys, 43:1 (1988), 193–219  mathnet  crossref  mathscinet  zmath  adsnasa
    3. D. V. Millionshchikov, “Embeddings of a minimal model of $k$-homotopy type in the algebra of smooth forms $\Lambda^*(M)$”, Russian Math. Surveys, 43:2 (1988), 179–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. Guadagnini, M. Martellini, M. Mintchev, “Perturbative aspects of the Chern–Simons field theory”, Physics Letters B, 227:1 (1989), 111  crossref
    5. P. Cotta-Ramusino, E. Guadagnini, M. Martellini, M. Mintchev, “Quantum field theory and link invariants”, Nuclear Physics B, 330:2-3 (1990), 557  crossref
    6. Franco Ferrari, “Quantization of Chern–Simons field theory in the Coulomb gauge”, Phys Rev D, 50:12 (1994), 7578  crossref  adsnasa  isi
    7. B. A. Khesin, “Geometry of higher helicities”, Mosc. Math. J., 3:3 (2003), 989–1011  mathnet  mathscinet  zmath
    8. Hanno v. Bodecker, Gunnar Hornig, “Link Invariants of Electromagnetic Fields”, Phys. Rev. Lett, 92:3 (2004)  crossref
    9. Mikhail V. Deryabin, “On asymptotic Hopf invariant for Hamiltonian systems”, J Math Phys (N Y ), 46:6 (2005), 062701  crossref  mathscinet  zmath  isi
    10. Yi-shi Duan, Shao-feng Wu, Peng-ming Zhang, “Higher-dimensional knotlike topological defects in local non-Abelian topological tensor currents”, J Math Phys (N Y ), 47:9 (2006), 092303  crossref  mathscinet  zmath  adsnasa  isi
    11. YISHI DUAN, XINHUI ZHANG, LI ZHAO, “NOVEL TOPOLOGICAL INVARIANT IN THE U(1) GAUGE FIELD THEORY”, Mod. Phys. Lett. A, 22:29 (2007), 2201  crossref
    12. R. V. Turkevich, A. A. Perov, A. P. Protogenov, E. V. Chulkov, “Electronic states with nontrivial topology in Dirac materials”, JETP Letters, 106:3 (2017), 188–198  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:515
    Full text:155
    References:50
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019